# SDR SWAA2024120547328

- Difficulty date: October 10, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Intercostal
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA294.5 TO STA312 AND LBL12 WL208.1 AT FWD GALLEY AREA 2024-633641<[01] REPLACED WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BETWEEN STA294.5 TO STA312 AND LBL12 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 141A5600 SHEET: 1-2 REV: N. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BETWEEN STA294.5 TO STA312 AND LBL12 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 141A5600 SHEET: 1-2 REV: N. SEE INDIVIDUAL SIGN-OFF BELOW
